# SDR DL733020391

- Difficulty date: April 1, 2002
- Submitted: April 3, 2002
- Operation: Air carrier
- Aircraft: N304WA
- Make and model: Boeing 737347
- Aircraft serial: 23345
- Aircraft time: 46,426 hours, 31,846 cycles
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Beam
- Part number: 311A11112
- Condition: Corroded
- Location: Pylons
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION WAS FOUND ON THE CROWN BEAM LUG BORES ON THE #1   AND #2 PYLONS.  THE BORES WERE OVERSIZED TO REMOVE THE      CORROSION AND REPAIR BUSHINGS WERE INSTALLED.  THE DAMAGE   WAS FOUND AT HMV.
